# SDR DLM88961405

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: D132
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION AT 10,000 FEET, NOSE UNSAFE RED    LIGHT ILLUMINATED.  RETURNED TO ATL.  REPLACED NOSE GEAR LOCKSWITCH.
